# SDR AALA201608019003

- Difficulty date: July 27, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 12,754 hours, 5,228 cycles
- Engine: Iae V2533A5
- Engine time: 12,754 hours, 5,228 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 12,754 hours, 5,228 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED AFTER TAKEOFF,  A LOUD EXPLOSION WAS HEARD AND SPARKS WERE SEEN COMING FROM THE NR 1 ENGINE. THE FLIGHT CREW DECARED AN EMERGENCY AND RETURNED TO DEPARTURE AND  LANDED SAFELY WITHOUT FURTHER INCIDENT.  AIRCRAFT GROUNDED.  MAINTENANCE REPLACED THE NR 1 ENGINE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L40071004 AND 26L00071015.
